Kodai Mathematical Journal

On factorization of certain entire functions

Kiyoshi Niinō

Full-text: Open access

Article information

Source
Kodai Math. J., Volume 1, Number 2 (1978), 277-284.

Dates
First available in Project Euclid: 23 January 2006

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1138035546

Digital Object Identifier
doi:10.2996/kmj/1138035546

Mathematical Reviews number (MathSciNet)
MR0499153

Zentralblatt MATH identifier
0403.30025

Subjects
Primary: 30A66

Citation

Niinō, Kiyoshi. On factorization of certain entire functions. Kodai Math. J. 1 (1978), no. 2, 277--284. doi:10.2996/kmj/1138035546. https://projecteuclid.org/euclid.kmj/1138035546


Export citation

References

  • [1] CLUNIE, J., The composition of entire and meromorphic functions, Mathematical Essays dedicated to A. J. Macintyre (Ohio Univ. Press, 1970), 75-92.
  • [2] GOLDSTEIN, R., On factorization of certain entire functions, J. London Math. Soc. (2), 2 (1970), 221-224.
  • [3] NEVANLINNA, R., Le theoreme de Picard-Borel et la theoe des functions meromorphes, Gauthier Villars, Paris, 1929.
  • [4] NIINO, K., On prime entire functions, J. Math. Anal. Appl. (to appear).
  • [5] OZAWA, M., Factorization of entire functions, Thoku Math. J. 27 (1975), 321-336.
  • [6] URABE, H., AND C-C. YANG, On certain entire functions which together with their derivatives are prime, Kdai Math. Sem. Rep. 29 (1977), 167-178.